# SDR UPS01835038

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 MAIN CABIN FS 390 L12RT TORQUE BOX WEB CRACKED.  FABBED REPAIR DOUBLER IAW DC8 SRM 53-2-0 FIG 1D, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED WITH HI-LOKS IAW DC8 SRM 51-1-20D.
